MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS

STRYKER NEUROVASCULAR CORK EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM; CATHETER, PERCUTANEOUS
Catalog Number M0031681890
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is 2 of 2 reports (2nd mdr).Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the subject microcatheter was received with a stent partially deployed from the distal end of the microcatheter.The stent was noted to be protruding through a hole at the distal end of the subject microcatheter.The sdw was able to be removed from the subject microcatheter.The stent was unable to be removed from the microcatheter.The microcatheter shaft was unable to be flushed.During functional inspection a 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was able to be advanced through the microcatheter, resistance was noted.The reported event of 'catheter shaft friction' was confirmed based on analysis of the device.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use, there was no damage noted to the packaging prior to opening the packaging, the device confirmed to be in good condition during preparation/prior to use on the patient and continuous flush was set up and maintained throughout the clinical procedure.It was reported that when one-third of the stent had been deployed, the physician found that the stent was stuck at the tip of the subject microcatheter.When attempting to continue deployment, there was significant resistance.Therefore, the physician had to advance an intermediate catheter distally and carefully retract the partially deployed stent back into the intermediate catheter, and then withdrew them together out of the body.During analysis, the subject microcatheter was received with a stent partially deployed from the distal end of the microcatheter.The stent was noted to be protruding through a hole at the distal tip of the microcatheter.The sdw was able to be removed from the microcatheter.The stent was unable to be removed from the microcatheter.The microcatheter shaft was unable to be flushed.A 0.023" pin gauge was verified to meet the catheter shaft when inserted into the catheter hub.A 0.0158" patency mandrel was able to be advanced through the microcatheter, resistance was noted.Based on a review of all available information and the analysis of the returned device it is probable that due to the friction experienced, the stent was advanced with force causing the struts of the stent to protrude though the catheter shaft.An assignable cause of procedural factors will be assigned to the reported and analysed event of 'catheter shaft friction' as well as the analysed event of 'device difficult to flush' and 'catheter shaft has hole/perforation' as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.
 
Event or Problem Description
The catheter (subject device) was returned for analysis and it was discovered that the distal shaft of catheter has a hole/perforation.The catheter was difficult to flush and resistance was noted within the shaft of catheter.The subject device was reported to be replaced and procedure was reported to be completed successfully.No clinical consequences were reported to the patient.

Brand Name
EXCELSIOR SL-10 STRAIGHT 2 TIP 150CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key24710232
Report Number3008881809-2026-00174
Device Sequence Number17562106
Product Code DQY
UDI-Device Identifier04546540688217
UDI-Public(01)04546540688217(17)270415(10)25552172
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013789
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0031681890
Device Lot Number25552172
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NEUROFORM ATLAS STENT (STRYKER)
Patient SexUnknown
Patient RaceAsian